# SDR ASAA2019072530187

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 33,782 hours, 9,765 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005070
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 26,640 hours, 11,720 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG CONTINUED FREQUENT SERVICING. GROUNDED - YES. ACCOMPLISHED TSR703599, IDG OIL LEVEL AT FULL. FOUND NO LEAK PER STEP 2. REMOVED AND REPLACED #1 IDG PER AMM 24-11-11. OPS CHECK GOOD.
